Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2016, Vol. 32 Issue (6): 683-698    DOI: 10.1007/s10114-016-5081-7
Articles Current Issue| Next Issue| Archive| Adv Search |
On Behavior of Solutions to a Class of Nonlinear Hyperbolic Inverse Source Problem
Mohammad SHAHROUZI
Department of Mathematics, Jahrom University, Jahrom, P. O. Box 74137-66171, Iran

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7